Colds and Flu

  • Cepacol
  • Corenza Para-C
  • Medi-Keel A
  • Viral Guard

Corenza Para-C

Corenza Para-C
Corenza Para-C for the Aspirin-sensitive person
Corenza Para-C is an effervescent tablet specially formulated to combat the symptoms of cold and flu, in adults and children over 12 years. It is indicated for the relief of mild to moderate pain, fever and a blocked nose.

The combined therapeutic effect of paracetamol, the decongestant phenylephrine and vitamin C offers effective treatment for the relief of cold and flu symptoms


Brand name Corenza Para-C
Description For the relief of mild to moderate pain, fever and a blocked nose.
Dosage and directions for use Adults and children older than 12 years:
Dissolve 1 tablet in a glass of water 3 to 4 times a day.
Pack size
  • Tubes of 10 tablets
Where available Available at pharmacies


www.corenzaparac.co.za

Like us on Facebook.
S1 Corenza Para-C Effervescent. Each tablet contains paracetamol 650 mg; phenylephrine HCl 10 mg; vitamin C 250 mg. Reg. No. 29/5.8/0657. For full prescribing information, refer to the package insert approved by the medicine regulatory authority. ZA.15.CFA.161 08/2015.

Adcock Ingram Limited. Reg. No. 1949/034385/06. Private Bag X69, Bryanston, 2021, South Africa. Tel. +27 11 635 0000